PAI is the Irish national organisation supporting all those with Parkinson's, and their families, carers, health professionals...


You are not connected. Please login or register

hallucinations

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Re: hallucinations on 28/8/2013, 6:25 am

lucy

avatar
Member
Member
Hi EM26 like ems says everyone is different and what works for one might not work for another. I was on both these meds and suffered none of the problems that you mention, althought I did suffer other side effects. I didnt realise at the time that meds were to blame until I came off them a while later I do hope you get this sorted out soon

2 Re: hallucinations on 28/8/2013, 4:29 am

ems

avatar
Admin
Admin
Hello Em26, first of all welcome to PAI. Hallucinations? yes i experienced hallucinations a few years ago,i blame the medication i was on that time..as they say it works well for one and not others..anyway when my neuro changed my medication that time..from Mirapexin to Stalevo i never looked back stalevo works well for me. no more hallucinations..
My advice would be a visit to see neurologist /or Pd nurse.

hope this is a little help..take care
Ems:) 

3 hallucinations on 28/8/2013, 2:35 am

Em26


Member
Member
hi there, I wonder if anyone might be able to share some advice or experience with daytime/nighttime hallucinations in PD? I am wondering, as a family member, how to help someone who is going through this, while waiting to see if changes in medication will help reduce them? We have read some information online but it would be good to hear from someone who has been through it themselves if possible - thanks Smile

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum